I got my period exactly a week after taking plan b. I am supposed to have my period sometime this week but from yesterday evening, I got the feeling of vomiting and also for past couple days, I have been urinating a lot... does that indicating that I am pregnant or is it just me over thinking? Thank you for answering.
It would be too early for you to have any symptoms of pregnancy. Plan b can mess up your body for a while, making your periods irregualr and causing symptoms like pregnancy. You also need to wait until your period is a week late to test, to try to avoid the chance of a false neg.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2013 • 1 answer
Posted 12 Mar 2015 • 2 answers
Posted 18 Mar 2015 • 1 answer
Posted 2 Apr 2015 • 3 answers
Posted 20 May 2015 • 1 answer